# SDR A6WA2019120647041

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R31027
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL GALLEY SHOOT BOLT MOUNT BETWEEN FS310 AND FS319 HAS CORROSION  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED R/H FLOOR SILL GALLEY MOUNT IAW CRJ 200 SRM 51-42-06
